Skip to content

Announcements

Newly diagnosed? Visit the Epilepsy Health Center, check out community tips and review resources.
vimpat
avatar
hula_dancer73 posted:
I already wore out something aobut this but it is nowherei nsite on here so i am goingto do it again and if it does show up disregard one of them.

I called my neurologist yesterday from here in HI.

I told him I was sik and tiered of the s/e of it.

it worked in terh begining of the treatment with it, and after almost 2 years it quit working nad turned on me cause ing rather serious s/e.

IT has casued vision problems, loss if hunks of hair and I mean alot of hair, sleeping alot, dosage problems, blurry and double vision, weight gain, VERY olily adn greasy skin that leads to greasy hair which is gross in my opinion, ataxia and I trip easliy.

JUst tired of it.

WHen adjusted it yetserday he went from 600 mgs down to 300 mgs.

Now isntead of taking 200 @8 am, noon, 4 pm and 8 pm I now take 200 in the pm and 100 in the am.

he KNOWS what he is ,but I am scared now that my szs may pick up in frequecny and length.

Am I high risk for thta since it has been reudced that much at onve?, . will my body still be used to it even though it was dramaitlcally changed? or will I have Break-Thrus?

I have never had a med cut in half in one 12 hr period.

I called him at 11 30 MST and he called me back to reduce it and d/c the rest of it on feb 13 at my next appt.

What is going to happen to me, I am scared. I may have kots of knopwledge, but this is something I have never been familiar with and it scares me.

NAncy
Reply
 
avatar
dancer86442 responded:
Nancy as with any med/dose change all you can do is take it 'One Day at a Time'. Eat Healthy! Keep up with your Daily Journal! I can't say What is going to happen. You will, hopefully, adjust & some of those unwanted side effects will diminish or disappear. Have Faith!

Love Candi
 
avatar
hula_dancer73 replied to dancer86442's response:
hi candi,

The szs started up 2 days ago and so have the he adaches from the lack of the drug in my system.

I have been having my usual Complex Partials. A week ago I had a drop attack and wet myself becuase it scared me enough to do that. I have not had one of those in a long time. The T/Cs are following the CPSs. That is highly unsual for me.

Hopefully this iwll level off and this nonsense will st op some.

nancy


Helpful Tips

DEEPLY DISCOUNTED DRUGS WITHOUT INSURANCE
Believe it or not, you can save BIG bucks at the drugstore around the corner (some prescription, some generic and some of both, depending ... More
Was this Helpful?
25 of 41 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center